# SDR VJ9800531

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924809503
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT L29L AT FS 600 WAS FOUND WITH CORROSION.  FOUND END FITTING AT FS 600 L29R AND L30 CORRODED AROUND THE HARDWARE.  REMOVED AND REPLACED THE FITTINGS IAW DC-9 SRM 51-10-3, 51-10-4, 51-30-5, 53-01 FIG 4, FIG-1, AND DWG 5910068.
